# SDR RAIA201608290001

- Difficulty date: August 29, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 37,524 hours, 21,950 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Detector
- Condition: Inoperative
- Location: Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ICE DETECTION CONDITION EICAS AT FL320 T- 30C WITH NO ICING PRESENT.  REMOVED AND REPLACED THE NR 1 AND 2 ICE DETECTORS. OPS CHECKED GOOD.
